MathSciNet Relay Station
MathSciNet bibliographic data
MR1157223 (93d:54059) 54H20 (58F13)
Banks, J.; Brooks, J.; Cairns, G.; Davis, G.; Stacey, P. On Devaney's definition of chaos. Amer. Math. Monthly 99 (1992), no. 4, 332–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement